Join Date: Dec 2012
Music I am on a Benzo as well. My neuro said that while I am in vestibular therapy since I get very woozy,vertigo,nausea after therapy to break the pills down and only take if needed* In general the Benzos can slow recovery in vestibular therapy.....But if you are still getting sick while taking Benzos & therapy then the therapy is still working...but eventually after sometime in vestibular therapy I will get wean off benzo....so ya catch22! I do not know if you are in vestibular therapy now....Wish you well
What Happened: In 2011 I was in a MVA
Symptoms: Physical: I am always cold in any season!!I cannot tolerate anything pressure on my head(sun glasses,hats)longer then a hour,Lock jaw/Displaced TMJ, Dropsey, Hands go numb, Arms go numb, back of head numb (when asleep),Muscle spasms in face & upper body,migraines, concentration headaches, dizziness, nausea, neck and back trauma (from accident), tinnitus, extreme light sensitivity, noise sensitivity, EXTREME fatigue, impaired vestibular system, balance off, Pupils NEVER equal, disrupted sleep cycles,speech problems.
Cognitive: Cognitive Behavior, Brain fog, impulsivity, speech problems, word finding problems, slowed processing speeds, impaired visual memory, impaired complex attention
Emotional: Unable to handle stress or overstimulation without getting extremely irritable or angry, easily overstimulated, MAJOR depression, major anxiety, Panic attacks
Treatment so far: Treatment for PCS,PTSD,Depression & panic,Vestibular therapy, Physical therapy, Vitamin Schedule,Walking,No Dairy, No eggs, No caffeine, No artificial coloring, Sleep with 2 pillows, Very little sugars consumed, Eat healthy,No alcohol, Medications, limit stress and overstimulation.
~*~Learn to treasure yourself and your Divinity. Be willing to accept yourself completely. Be yourself, be graceful, be kind, be wild, be weird ... be true to yourself~*~